MAUDE Adverse Event Report: CFN MEXICO 215 SA DE CV HI-FLOW T-CONN W/LL & 1 VLV PORT; SET, EXTENSION, INTRAVASCULAR

CFN MEXICO 215 SA DE CV HI-FLOW T-CONN W/LL & 1 VLV PORT; SET, EXTENSION, INTRAVASCULAR
Model Number 20043E
Medical Device Problem Codes Leak/Splash (1354); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that hi-flow t-conn w/ll & 1 vlv port leaked.The following information was provided by the initial reporter: i am needing a case number for above mentioned device.When pulled form packaging and primed for patient use, found to be leaking at collar.I have the time and the packaging.Was not actually used in patient care as another item was obtained for use.Date of event is june 8th.
 
Additional Manufacturer Narrative
It was reported that, the tubing was leaking at the collar.Received from the customer was a used extension set model: 20043e, lot: 20037273.A standalone smarrtsite adapter model: 2000e, lot: unknown was received connected to the female luer of the t-connector set.The as-received set sample was inspected for kinks, holes / tears in the tubing, or damages to the components.There was a crack along the side of the set's female luer lock p/n: 630-01367 component (cavity 8).The crack was observed to be approximately opposite the injection gate on the luer component.The location of the injection gate (below the wings / tabs) indicates that this female luer was manufactured after the change order (co#: 1110016) that moved the injection gate to a lower location to help mitigate and prevent female luer cracks.No tool markings were observed around the observed damaged area.No other damage or issue was observed.Although damage was observed, functional testing was performed.Fluid from a lab syringe was pushed through.The fluid leaked from the crack.No other leak was observed.Equipment used (inspection performed on 2-sep2020): ram optical instrumentation / eq08204 / calibration due date 5-feb-2021.Device history record for model: 20043e, lot: 20037273 shows that the set was manufactured on 28 march 2020 with a total of (b)(4) units.There were no qn¿s (quality notification) issued during the production build of this lot for the failure mode reported.The customer's report that the tubing was leaking at collar was confirmed.The root cause of the female luer crack was identified to be a result of internal stresses created during the manufacturing process that make it more susceptible to chemical/mechanical attacks and the pvc materials used in the new female luer.
 
Event or Problem Description
It was reported that hi-flow t-conn w/ll & 1 vlv port leaked.The following information was provided by the initial reporter: i am needing a case number for above mentioned device.When pulled form packaging and primed for patient use, found to be leaking at collar.I have the time and the packaging.Was not actually used in patient care as another item was obtained for use.Date of event is on (b)(6).

Brand Name
HI-FLOW T-CONN W/LL & 1 VLV PORT
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CFN MEXICO 215 SA DE CV
parque industrial el florido.
tijuana, null 22244
MX  22244
MDR Report Key10252059
Report Number9616066-2020-02139
Device Sequence Number16332125
Product Code FPA
UDI-Device Identifier10885403234873
UDI-Public10885403234873
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/28/2023
Device Model Number20043E
Device Catalogue Number20043E
Device Lot Number20037273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200608.; 20200608.
Outcome Attributed to Adverse Event Other;